# SDR SIMA200330401

- Difficulty date: October 30, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lock Pin
- Part number: 1391001619
- Condition: Lack Of Lube
- Location: Captains Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SEAT WILL NOT STAY LOCKED CAUSING FORE/AFT MOVEMENT IN FLIGHT.  CLEANED AND LUBRICATED SEAT LOCK PIN AND SEAT RAILS IAW AE WORK CARD 25-200-07.  (M)
